American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] G. J. Butler. An extremal property of simplices . Proc. Amer. Math. Soc. 30 (1971) 556-560. MR 0284916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Z. A. Melzak. Numerical evaluation of an isoperimetric constant . Math. Comp. 22 (1968) 188-190. MR 0223976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. D. Chakerian. Inequalities for the difference body of a convex body . Proc. Amer. Math. Soc. 18 (1967) 879-884. MR 0218972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tsuan Wu Ting. Upper and lower bounds of the radii of gyration of convex bodies . Trans. Amer. Math. Soc. 128 (1967) 336-357. MR 0218977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. J. Almgren. An isoperimetric inequality . Proc. Amer. Math. Soc. 15 (1964) 284-285. MR 0159925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. D. Chakerian. On some geometric inequalities . Proc. Amer. Math. Soc. 15 (1964) 886-888. MR 0170273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] O. Barndorff-Nielsen and Glen Baxter. Combinatorial lemmas in higher dimensions . Trans. Amer. Math. Soc. 108 (1963) 313-325. MR 0156261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tsuan Wu Ting. An isoperimetric inequality for moments of inertia of plane convex sets . Trans. Amer. Math. Soc. 107 (1963) 421-431. MR 0147967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George E. Andrews. A lower bound for the volume of strictly convex bodies with many boundary lattice points . Trans. Amer. Math. Soc. 106 (1963) 270-279. MR 0143105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. M. Bruckner and J. B. Bruckner. On $L\sb{n}$ sets, the Hausdorff metric, and connectedness . Proc. Amer. Math. Soc. 13 (1962) 765-767. MR 0142058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. M. Petty. Surface area of a convex body under affine transformations . Proc. Amer. Math. Soc. 12 (1961) 824-828. MR 0130618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1